- BenjaminParticipantJuly 30, 2020 at 2:11 pmPost count: 1
I’ve had reflux issues on and off for a while – though not particularly severe. However, I’ve recently had a chronic sore throat with post-nasal drip and losing my voice. However, after trying some PPIs the doctor prescribed me a nasal steroid spray for allergies (fluticasone furoate) which was very effective in reducing my symptoms.
The thing that worried me was that the steroid spray might simply be masking LPR symptoms – I’m particularly concerned because I don’t have other allergy symptoms, like blocked nose or itchy eyes, and I can’t seem to isolate an allergen. Is a steroid spray masking LPR symptoms something that can happen? I don’t want to take the steroid spray if acid will be continuing to do damage to my throat?
I did come off the steroid spray to see how I went with it, but my symptoms have come back. It’s not helped by the fact that I’ve also decided to come off the 15mg of lansoprazole a day which the doctor had given to me and I seem to be having a rebound reflux issue.
I’ve been doing the fast tract diet for around 2 weeks, but no particular improvement as yet.
Any ideas? Specifically on the issue of a nasal steroid spray masking symptoms which should be dealt with separately?
BenmiketomParticipantSeptember 16, 2020 at 9:14 amPost count: 1
Common symptoms of laryngopharyngeal reflux (LPR) include Hoarseness. Symptoms may be constant or come and go. Feeling that something is stuck in the throat. The most common medications used to treat silent reflux include antacids, proton pump inhibitors (PPIs) H2 blockers.
- You must be logged in to reply to this topic.